Alert archive / Hawaii / High Surf Warnings in 2014
High Surf Warning 8, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Oct 18, 2014, 2:38 AM HST for Hawaii County, Hawaii. It was in force for 14 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 18, 2014, 2:38 AM HST (12:38 UTC)
- Expired
- Oct 18, 2014, 4:34 PM HST
- In force
- 14 hr
- Issued by
- NWS Honolulu, HI
County Hawaii County, HI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 7:00 AM HST | FLASH FLOOD | 6 Sw Pahala, HI | HAWAII COUNTY CIVIL DEFENSE AND NWS SKYWARN SPOTTERS REPORTED ROAD CLOSURES DUE TO FLASH FLOODING NEAR KAWA FLATS BETWEEN THE 57 AND 58 MILE MARKERS OF THE MAMALAHOA HIGHWAY. THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Hilo, (PITO), launched 12:00Z, 0.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
484 WHHW40 PHFO 181238 CFWHFO URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 238 AM HST SAT OCT 18 2014 ...HIGH SURF WARNING FOR THE WEST FACING SHORES OF THE BIG ISLAND ...HIGH SURF ADVISORY FOR THE SOUTH FACING SHORES OF THE BIG ISLAND... .LARGE SWELLS FROM HURRICANE ANA ARE IMPACTING THE SOUTH AND WEST FACING SHORES OF THE BIG ISLAND. HIZ023-026-190145- /O.NEW.PHFO.SU.W.0008.141018T1238Z-141019T0400Z/ KONA-KOHALA- 238 AM HST SAT OCT 18 2014 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SURF...8 TO 12 FEET. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONG SHORE AND RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ HIZ024-025-190145- /O.NEW.PHFO.SU.Y.0039.141018T1238Z-141019T0400Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 238 AM HST SAT OCT 18 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SURF...8 TO 12 FEET. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ HOUSTON
3 follow-up statements
540 WHHW40 PHFO 181546 CFWHFO URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 546 AM HST SAT OCT 18 2014 ...HIGH SURF WARNING FOR THE WEST FACING SHORES OF THE BIG ISLAND ...HIGH SURF ADVISORY FOR THE SOUTH FACING SHORES OF MAUI LANAI MOLOKAI KAHOOLAWE AND THE BIG ISLAND... .LARGE SWELLS FROM HURRICANE ANA ARE IMPACTING THE SOUTH AND WEST FACING SHORES OF THE BIG ISLAND...AND SOUTH FACING SHORES OF THE ISLANDS OF MAUI COUNTY. HIZ023-026-190400- /O.CON.PHFO.SU.W.0008.000000T0000Z-141019T0400Z/ KONA-KOHALA- 546 AM HST SAT OCT 18 2014 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SURF...8 TO 12 FEET. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONG SHORE AND RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ HIZ012>014-016-018>021-190400- /O.EXA.PHFO.SU.Y.0039.000000T0000Z-141019T0400Z/ MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE- MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- LEEWARD HALEAKALA- 546 AM HST SAT OCT 18 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SURF...10 TO 14 FEET ALONG SOUTH FACING SHORES OF MOLOKAI... LANAI...KAHOOLAWE AND MAUI. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ HIZ024-025-190400- /O.CON.PHFO.SU.Y.0039.000000T0000Z-141019T0400Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 546 AM HST SAT OCT 18 2014 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SURF...6 TO 10 FEET. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ HOUSTON
813 WHHW40 PHFO 181648 CCA CFWHFO URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 646 AM HST SAT OCT 18 2014 ...HIGH SURF WARNING FOR THE WEST FACING SHORES OF THE BIG ISLAND ...HIGH SURF ADVISORY FOR THE SOUTH FACING SHORES OF MAUI LANAI MOLOKAI KAHOOLAWE AND THE BIG ISLAND... .LARGE SWELLS FROM HURRICANE ANA ARE IMPACTING THE SOUTH AND WEST FACING SHORES OF THE BIG ISLAND...AND SOUTH FACING SHORES OF THE ISLANDS OF MAUI COUNTY. PLEASE SEE THE HURRICANE LOCAL STATEMENT FOR DETAILS ON ANA RELATED SURF FOR KAUAI AND OAHU. HIZ023-026-190400- /O.CON.PHFO.SU.W.0008.000000T0000Z-141019T0400Z/ KONA-KOHALA- 646 AM HST SAT OCT 18 2014 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SURF...8 TO 12 FEET. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONG SHORE AND RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ HIZ012>014-016-018>021-190400- /O.EXA.PHFO.SU.Y.0039.000000T0000Z-141019T0400Z/ MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE- MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- LEEWARD HALEAKALA- 646 AM HST SAT OCT 18 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SURF...10 TO 14 FEET ALONG SOUTH FACING SHORES OF MOLOKAI... LANAI...KAHOOLAWE AND MAUI. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ HIZ024-025-190400- /O.CON.PHFO.SU.Y.0039.000000T0000Z-141019T0400Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 646 AM HST SAT OCT 18 2014 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SURF...6 TO 10 FEET. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ HOUSTON
814 WHHW40 PHFO 190234 CFWHFO URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 434 PM HST SAT OCT 18 2014 ...HIGH SURF WARNING FOR THE WEST FACING SHORES OF THE BIG ISLAND HAS BEEN DOWNGRADED TO A HIGH SURF ADVISORY ...HIGH SURF ADVISORY CONTINUES FOR THE SOUTH FACING SHORES OF MAUI LANAI MOLOKAI KAHOOLAWE AND THE BIG ISLAND... .LARGE SWELLS FROM HURRICANE ANA WILL CONTINUE TO IMPACT EXPOSED SHORELINES OF MAUI COUNTY AND THE BIG ISLAND THROUGH TONIGHT. PLEASE REFER TO THE HURRICANE LOCAL STATEMENT FOR DETAILS ON HURRICANE ANA RELATED SURF FOR KAUAI AND OAHU. HIZ023-026-191545- /O.CAN.PHFO.SU.W.0008.000000T0000Z-141019T0400Z/ /O.EXB.PHFO.SU.Y.0039.000000T0000Z-141019T1600Z/ KONA-KOHALA- 434 PM HST SAT OCT 18 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY... ...HIGH SURF WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SUNDAY. THE HIGH SURF WARNING HAS BEEN CANCELLED. * SURF...6 TO 10 FEET ALONG WEST FACING SOUTH. * TIMING...THROUGH TONIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ HIZ012>014-016-018>021-024-025-191545- /O.EXT.PHFO.SU.Y.0039.000000T0000Z-141019T1600Z/ MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE- MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- LEEWARD HALEAKALA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 434 PM HST SAT OCT 18 2014 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. * SURF...8 TO 12 FEET ALONG SOUTH FACING SHORES OF MOLOKAI... LANAI...KAHOOLAWE AND MAUI. * TIMING...THROUGH TONIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ BURKE
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Oct 17, 11:40 PM HST, 2 hours 58 minutes earlier.
Area forecast discussion, Oct 17, 11:40 PM HST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HONOLULU HI 1140 PM HST FRI OCT 17 2014 .UPDATE... INFORMATION ABOUT THE PROGRESS OF HURRICANE ANA HAS BEEN UPDATED WITH THE 11 PM HST BULLETIN. && .SYNOPSIS... HURRICANE ANA WILL BRING POTENTIAL FOR HEAVY RAIN...WINDY CONDITIONS...AND A CHANCE FOR THUNDERSTORMS DURING THE WEEKEND. STAY WELL INFORMED WITH THE LATEST FORECASTS AND BULLETINS FROM THE CENTRAL PACIFIC HURRICANE CENTER AND THE NATIONAL WEATHER SERVICE IN HONOLULU. A MORE STABLE AND DRIER TREND WILL BEGIN ESTABLISHING IN THE WAKE OF ANA EARLY NEXT WEEK. && .DISCUSSION... LATEST FORECAST FOR HURRICANE ANA SHOWS THE CYCLONE MOVING WNW...PASSING TO THE S AND W OF THE ISLAND CHAIN DURING THE NEXT COUPLE OF DAYS. AT 11 PM HST THE CENTER OF ANA WAS LOCATED AT 17.8N 157.4W...OR ABOUT 155 MILES SSW OF KAILUA-KONA ON THE BIG ISLAND. A TROPICAL STORM WATCH REMAINS IN EFFECT FOR ALL THE MAIN HAWAIIAN ISLANDS. PEOPLE IN HAWAII SHOULD REMAIN WELL INFORMED WITH THE LATEST BULLETINS AND FORECASTS WHICH ARE AVAILABLE AT WWW.WEATHER.GOV/HAWAII UNDER HEADERS WTPA25 PHFO AND TCMCP5. PUBLIC ADVISORIES UNDER HEADERS WTPA35 PHFO AND TCPCP5...AND DISCUSSIONS UNDER HEADERS WTPA45 PHFO AND TCDCP5. MORE DETAILED INFORMATION CAN ALSO BE FOUND IN THE TROPICAL STORM ANA LOCAL STATEMENT UNDER HEADERS WTHW80 PHFO AND HLSHFO. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE BIG ISLAND UNTIL NOON SAT. RADAR DATA SHOWS SEVERAL BANDS OF SHOWERS MOVING FROM THE SE ACROSS THE BIG ISLAND WITH LOCALLY HEAVY RAIN AND THUNDERSTORMS BEEN OBSERVED DURING THE EVENING HOURS...AND WILL CONTINUE THROUGH THE REST OF TONIGHT. SIMILAR CONDITIONS WILL GRADUALLY SPREAD ACROSS THE REST OF THE ISLAND CHAIN DURING THE WEEKEND. WINDWARD AND MAUKA AREAS OF MAUI AND OAHU ARE ALREADY EXPERIENCING INCREASING SHOWERS AND PERIODS OF GUSTY WINDS. MEANWHILE...PRESSURE GRADIENTS BETWEEN A HIGH PRESSURE SYSTEM LOCATED FAR NE OF THE ISLANDS AND ANA ARE BECOMING TIGHTER. THEREFORE...EXPECT STRONGER E/NE WINDS OVER THE ISLAND CHAIN ESPECIALLY ACROSS OAHU AND KAUAI SAT THROUGH SUN. FOR EARLY NEXT WEEK...AS ANA MOVES W AND NW OF THE AREA WINDS WILL GRADUALLY SWITCH TO THE SE WITH A GENERAL DRYING TREND AND INCREASINGLY STABLE CONDITIONS EXPECTED ACROSS THE ISLANDS. && .AVIATION... ANA PASSING SOUTH OF THE ISLANDS WILL BRING INCREASING LOW CLOUD CEILINGS AND SHOWERS...AND POSSIBLY ISOLATED THUNDERSTORMS...ACROSS THE ALOHA STATE. THE CLOUDINESS AND PRECIPITATION...INCLUDING MVFR AND IFR CONDITIONS...WILL MOVE FROM EAST TO WEST ACROSS THE ISLAND CHAIN IN CADENCE WITH ANA/S MOVEMENT SOUTH OF THE STATE. THE BIG ISLAND WILL SEE THE MOST ACTIVITY TONIGHT...ESPECIALLY WINDWARD SECTIONS. THE INCLEMENT WEATHER WILL MOVE TO MAUI COUNTY LATER TONIGHT AND SATURDAY...AND LATER SATURDAY FOR OAHU. KAUAI WILL LIKELY SEE WORSENING CONDITIONS SATURDAY NIGHT AND SUNDAY. && .MARINE... FROM EAST TO WEST...HURRICANE ANA WILL BE AFFECTING THE COASTAL WATERS...ESPECIALLY SOUTH THROUGH WEST...THIS WEEKEND. OCEAN CONDITIONS WILL CONTINUE TO DETERIORATE DUE TO STRONG WINDS... COMBINED WITH ELEVATED SWELLS AND VERY ROUGH SEAS OVER AREAS EXPOSED TO THE FETCH FROM ANA. LOCALLY HEAVY SHOWERS AND THUNDERSTORMS CAN ALSO BE EXPECTED. ALL PEOPLE IN HAWAII SHOULD CLOSELY FOLLOW THE LATEST BULLETINS AND FORECASTS ISSUED BY THE CENTRAL PACIFIC HURRICANE CENTER AND THE NATIONAL WEATHER FORECAST OFFICE IN HONOLULU. FOR MORE DETAILED INFORMATION ON MARINE AND SURF CONDITIONS...PLEASE REFER TO THE HURRICANE ANA LOCAL STATEMENT AVAILABLE AT WWW.WEATHER.GOV/HAWAII UNDER HEADERS WTHW80 PHFO AND HLSHFO. OTHERWISE...A MODERATE NORTHWEST SWELL IS EXPECTED TO FILL IN ON SATURDAY...PEAK ON SUNDAY...THEN LOWER SLOWLY EARLY NEXT WEEK. && .HFO WATCHES/WARNINGS/ADVISORIES... TROPICAL STORM WATCH FOR ALL THE MAIN HAWAIIAN ISLANDS. FLASH FLOOD WATCH THROUGH NOON SATURDAY FOR THE BIG ISLAND. TROPICAL STORM WATCH FOR KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL-OAHU WINDWARD WATERS- OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS. TROPICAL STORM WARNING FOR BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS. && DISCUSSION...REYNES MARINE...HOUSTON AVIATION...KINEL
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 9:26 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Oct 17, 10:38 PM HST | Areal Flood Advisory | HFO | Hawaii | 9 hr |
| Oct 18, 12:51 AM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Oct 18, 2:38 AM HST | Small Craft Advisory | HFO | 57 hr | |
| Oct 18, 2:38 AM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 3 days |
| Oct 18, 3:58 AM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Oct 18, 5:27 AM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Oct 18, 5:34 AM HST | Wind Advisory | HFO | Hawaii | 22 hr |
| Oct 18, 7:08 AM HST | Flash Flood Warning | HFO | Hawaii | 3 hr |
| Oct 18, 9:07 AM HST | Flash Flood Warning | HFO | Hawaii | 9 hr |
Nearby
High Surf Warnings in Hawaii, 2014Every high surf warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.